MathSciNet Relay Station
MathSciNet bibliographic data
MR719009 (85h:57037) 57R50 (57R75)
Chess, Daniel S. Cobordism and the nonfinite homotopy type of some diffeomorphism groups. Proc. Amer. Math. Soc. 89 (1983), no. 4, 743–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement